# SDR ASAA2013032394239

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,753 hours, 6,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10398
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 19,784 hours, 6,242 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHES ON RECALL.  ACFT GROUNDED.  R & R CONTROL CABIN TRIM VALVE REF MM 21-61-21-400-801.
